MathSciNet Relay Station
MathSciNet bibliographic data
MR501277 60F05 (60J05)
Gordin, M. I.; Lifšic, B. A. Central limit theorem for stationary Markov processes. (Russian) Dokl. Akad. Nauk SSSR 239 (1978), no. 4, 766–767.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement